# SDR AALA202401113026

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 65,495 hours, 27,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 19C EXIT ROW LIGHT BROKEN. RESECURED LOOSE SEAT 19C FLOOR PROX LIGHT ASSEMBLY AS REQUIRED, OPERATIONAL CHECK GOOD AMM 33-51-11
